CASE REPORTSSevere complicated neutropenia in two patients with metastatic non-small-cell lung cancer treated with nivolumabTurgeman, Ilita,b; Wollner, Miraa,b; Hassoun, Gamala,c; Bonstein, Lilacha,d; Bar-Sela, Gila,b,eAuthor Information aRambam Health Care Campus bDepartment of Oncology cDepartment of Immunology dPlatelet and Neutrophil Immunology Laboratories eRappaport Faculty of Medicine, Technion-Israel Institute of Technology, Haifa, Israel Correspondence to Gil Bar-Sela, MD, Integrated Oncology and Palliative Care Unit, Division of Oncology, Rambam Health Care Campus, POB 9602, Haifa 31096, Israel Tel: +972 4777 6409; fax: +972 4777 6427; e-mail: email@example.com Received March 20, 2017 Accepted May 2, 2017 Anti-Cancer Drugs: August 2017 - Volume 28 - Issue 7 - p 811-814 doi: 10.1097/CAD.0000000000000520 Buy Metrics Abstract Checkpoint inhibitors effectively enhance the natural immune response against cancer, but they are also known to induce a unique spectrum of immune-related adverse events. Here, we report the first case of isolated neutropenia subsequent to nivolumab therapy. Prominent activated T-cells were found in the patient’s serum and bone marrow alongside evidence of maturational defects in neutrophil precursors. Antineutrophil antibodies were not detected despite reliable testing techniques. A T-cell-mediated response is probable, consistent with the established mechanism for the development of other immune-related toxicities. Awareness of this rare and severe side effect reinforces the importance of early diagnosis and prompt initiation of proper treatment. Copyright © 2017 Wolters Kluwer Health, Inc. All rights reserved.